# SDR CA120330004

- Difficulty date: March 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 6,621 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 4910 · APU Cowling/Containment
- Part: Handle
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) INERTIAL SEPERATOR HANDLE FOUND STUCK IN THE CLOSED POSITION.  INVESTIGATION INTO THIS PROBLEM FOUND CRACKS IN THE INERTIAL SEPERATOR AND LEVER ASSEMBLY.
